Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




136 Publications

2019 | Journal Article | IST-REx-ID: 6086   OA
Singular analytic linear cocycles with negative infinite Lyapunov exponents
C. Sadel, D. Xu, Ergodic Theory and Dynamical Systems 39 (2019) 1082–1098.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 181   OA
Power law decay for systems of randomly coupled differential equations
L. Erdös, T.H. Krüger, D.T. Renfrew, SIAM Journal on Mathematical Analysis 50 (2018) 3271–3290.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 566   OA
Local inhomogeneous circular law
J. Alt, L. Erdös, T.H. Krüger, Annals Applied Probability 28 (2018) 148–203.
View | DOI | Download (ext.) | arXiv
 
2018 | Thesis | IST-REx-ID: 149   OA
Dyson equation and eigenvalue statistics of random matrices
J. Alt, Dyson Equation and Eigenvalue Statistics of Random Matrices, IST Austria, 2018.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 1012   OA
Fluctuations of rectangular young diagrams of interlacing wigner eigenvalues
L. Erdös, D.J. Schröder, International Mathematics Research Notices 2018 (2018) 3255–3298.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 284   OA
Maps on probability measures preserving certain distances - a survey and some new results
D. Virosztek, Acta Scientiarum Mathematicarum (Szeged) 84 (2018) 65–80.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 405   OA
Jointly convex quantum Jensen divergences
D. Virosztek, Linear Algebra and Its Applications (2018).
View | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 429   OA
Stability of the matrix Dyson equation and random matrices with correlations
O.H. Ajanki, L. Erdös, T.H. Krüger, Probability Theory and Related Fields (2018).
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 556   OA
The free boundary Schur process and applications
D. Betea, J. Bouttier, P. Nejjar, M. Vuletic, Annales Henri Poincare 19 (2018) 3663–3742.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 690   OA
Local law and Tracy–Widom limit for sparse random matrices
J. Lee, K. Schnelli, Probability Theory and Related Fields 171 (2018).
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 70   OA
Transition to shocks in TASEP and decoupling of last passage times
P. Nejjar, Latin American Journal of Probability and Mathematical Statistics 15 (2018) 1311–1334.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 5971   OA
Bounds on the norm of Wigner-type random matrices
L. Erdös, P. Mühlbacher, Random Matrices: Theory and Applications (2018).
View | DOI | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 72   OA View | Download (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 1010   OA
Local law for random Gram matrices
J. Alt, L. Erdös, T.H. Krüger, Electronic Journal of Probability 22 (2017).
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1337   OA
Universality for general Wigner-type matrices
O.H. Ajanki, L. Erdös, T.H. Krüger, Probability Theory and Related Fields 169 (2017) 667–727.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1023   OA View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1528   OA
Delocalization for a class of random block band matrices
Z. Bao, L. Erdös, Probability Theory and Related Fields 167 (2017) 673–776.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 447   OA
Fluctuations of the competition interface in presence of shocks
P. Ferrari, P. Nejjar, Revista Latino-Americana de Probabilidade e Estatística 9 (2017) 299–325.
View | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 550   OA
Singularities of the density of states of random Gram matrices
J. Alt, Electronic Communications in Probability 22 (2017).
View | Files available | DOI
 
2017 | Book | IST-REx-ID: 567
A dynamical approach to random matrix theory
L. Erdös, H. Yau, A Dynamical Approach to Random Matrix Theory, American Mathematical Society, 2017.
View
 

Search

Filter Publications

Display / Sort

Export / Embed